Doctor insights on:
Itchy Red Bumps On Penis
I have a few (maybe 4) small, non-itchy, red bumps near the base of my penis and in the pubic region. What could this be?
Genital area bumps: Many diagnoses include the presence of bumps on the genitalia, and you need to see a dermatologist to look at these things and tell you what they are. ...Read more
Male 27. I have a painful, itchy rash or small red bumps, blisters or sores on my penis what is the cause and what prescription can you recommend?
Penis bumps: Penis bumps can be many things. Some STDs, some not. Only general advice can be given without a photo or physical exam. Top 2 photos are non-STDs: Fordyce spots (sebum which can be extricated by M.D. or left alone), Infected hair follicle (plucked and kept clean). Bottom 2 photos are STDs (HPV and Molluscum) to be evaluated by your MD so s/he can rule out other STDs and council you for prevention. ...Read more
Have it evaluated: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Hard to say maybe: From the fabric of your clothes, soap or detergent, . .. Occasionally it can be from a mild inflammation of the hair follicles in that area... Try using a mild soap like dove (white). Detergent like all free clear. Trying yourself well after you bathe. .. And maybe some over-the-counter cortisone cream. If these things don't help let your doctor take a look. Good luck. ...Read more
See your doctor: Symptoms like these are best deterimed by a thorough evaluation by your physician. Based on his/her findings, a treatment plan can be developed to help you. ...Read more
Irritation: May be from shaving. Checkfor lice.Get a more detailed answer ›
Depends: If those itchy red bumps are red and look like welts, then they are likely hives and should respond to antihistamines such as claritin, (loratadine) allegra, zyrtec or clarinex. Antihistamines can decrease the itching. The next step is to try to identify the reason for the rash. An allergist or dermatologist can be of assistance here. ...Read more
Rash: You need to have a doctor look at it to give you the proper diagnosis and treatment. ...Read more
Not: You will likely end up with pain than itching. Make sure you are not allergic to latex (if you use latex condom or any vaginal preparations) in case of oral sex, toothpaste or mouthwash used by the performing partner. I presume you are asking this question on behalf of your partner ...Read more
Without an actual examination, I cannot give specific medical advice on your particular health,
Dermatologic conditions are hard to evaluate without seeing them. But one spot implies a local cause:
Inflammation/infection from specfici exposure or bug bites come to mind ...Read more
Hard to tell: Without seeing the rash it is very difficult to know. It sounds like simple things but it should be seen in order to treat it properly. ...Read more
Facial rash: There are many causes for facial rash including allergic reactions and other conditions such as rosacea. While an antihistamine such as claritin, allegra, zyrtec, Clarinex or xyzal (levocetirizine) can help with itching, it does not address the cause. A dermatologist or allergist can help. Take a photo of the rash and keep track of all hair care products, skin care products to review with doctor. ...Read more
For a month I have had small itchy red bumps on both elbows and for 8 months I have had a scaly itchy rash under my butt, what could this be?
Psoriasis?: Psoriasis involves both these areas and could fit with this description. There are many different prescription creams as wells intralesional treatment which can help this condition. An effective over the counter product to alleviate the symptoms is scytera foam. If the response is inadequate see dermatologist for evaluation amd treatment. ...Read moreSee 1 more doctor answer